# SDR QXEA200701774

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,844 hours, 33,907 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600C511B
- Part serial: AB3139S8
- Condition: Failed
- Location: 2ndry
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2050, ON TAXI RECEIVED A SECONDARY INVENTER CAUTION MESSAGE. RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 24-8.  AIRCRAFT RETURNED TO SERVICE.  REPLACED THE SECONDARY INVERTER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
